# SDR DL72S980617

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349127
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACH FLANGE AT FS 1166 FRAME WAS CORRODED BETWEEN S28 AND 29 ON THE LT SIDE.  REPAIR WILL REQUIRE REACOMMPLISHMENT OF AD92-12-03.  REPAIRED PER ERA 331479-14AD.
